# SDR UALA2010012100260

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 33,163 hours, 12,476 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Condition: Malfunctioned
- Location: Apu
- Component: Apu
- Component part number: 4500001B
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT WITH 2 ENGS RUNNING AND APU OFF PREVIOUS SMELL IS STRONG AGAIN IN CABIN.  BURNING PLASTIC ODOR WITH SMOKE 10 MINS AFTER PACKS ON.  NO PNEUMATICS DUE TO ODOR IN CABIN WITH APU RUNNING.  REF TSM & THE INLET AREAS FOR UNWANTED MATERIALS.  ACCOMPLISHED TSM 49-00-00 -810-921.  FOUND LEAKING OIL HOSE FWD OF INLET. REPLACED HOSE.  ALSO BROKEN CHECK VALVE AT SCROLL.  REPLACED RECIRC FILTERS.  RAN PACKS FULL HOT WITH THE APU BLEED, DID NOT NOTICE ANY EXTRA ODOR IN THE CABIN. NO RESIDUAL ODOR AFTER APU REPLACED.
